# SDR TWAA9901704

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN CABIN, WEB CRACKED AND CORRODED AT STA 1156 UNDER FLOOR.  REMOVED CORROSION PER SRM 51-10-3, PARA 31 TO 42.  REPAIRED WEB PER 53-01, PG 9 FIG 2 SHEET 3.
